# SDR AT0000390

- Difficulty date: August 18, 2000
- Submitted: October 10, 2000
- Operation: Air carrier
- Aircraft: N830AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47723
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FRAME AT BS 148R EXFOLIATED CORROSION BEYOND LIMITS AND CUSP T-FITTING CORRODED AND CRACKED.  REMOVED CUSP TO FRAME T-ATTACH FITTING, FABRICATED Z-DOUBLER, HEAT TREATED, PRIMED AND INSTALLED IAW TIMCO REO - L00250, DC9 SRM 51-10-2, 51-10-5, 51-10-4.
